I was diagnosed with PCOS many years ago and have been trying to conceive for awhile now. The first part of May, I started taking Vitex (has anybody tried it?) and had my normal period May 22nd. June 8th I had clear mucus discharge and assumed I was ovulating. I missed my period in June. Starting a couple days ago I've been nauseous, gassy, and having diarrhea. I don't want to jump to any conclusions or mislead myself so I thought I would stop here and ask an opinion or two. The nausea comes when im hungry and after i eat its replaced with diarrhea and/or gas. I figured that the side effects from Vitex would have happened by now but I know it takes awhile to build up in your system. Has anybody taken Vitex? Did it work? Any side effects? Thanks for your help!
I was happy to find this current posting about Vitex. Because I am looking to share my experience with other people as well. I'm taking it right now. I think I am ovulating for the first time in my life because I have a lot of ovarian pain (and I was recently tested for cysts that came back negative last month). I started taking it this year in the beginning of April. (I was on the pill for 7 years up until last July, so I haven't had normal periods since.) Anyways, it has somewhat elongated my cycle, as my cycle was only 18 days, it has stretched to 22 (i'll take IT!, lol)
Anyways, I get nauseous, and gassy. Boy do I ever get gassy! (I know, too much info right? haha). I haven't had that much gas since I took Avandia (another fertility drug), so I guess thats a good thing? I think it definitely has something to do with hormonal change. SO that being said, I think you are experiencing normal things....I hope you are pregnant! and if not, I'm sure you will be soon.
Another tip is to get tested for celiac/gluten intolerance. Google it. 85% of woman with pcos have celiac disease. If you haven't heard of it before, its not a 'disease' per say (its an autoimmune disorder) and really, its just an intolerance to eating gluten (found in wheat, rye, barely) AND you would probably benefit by going off of it (stop eating gluten that is). But just get a test first from your doctor. You may be pleasantly surprised!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.